# SDR UIEA200300020

- Difficulty date: April 28, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND NORMALLY.  EXTENDED OK WITH ALTERNATE SWITCH.  LUBRICATED NOSE LANDING GEAR TRUNNIONS PER MM 12-21-01.  JACKED AIRCRAFT PER MM 7-11-02.  RESET ALTERNATE GEAR SYSTEM PER 32-36-00 AND ACCOMPLISHED NOSE LANDING GEAR SWING PER 32-34-00.  OPS CHECK NORMAL.  (M)
